Generalized complementarity problems in Banach spaces

Farajzadeh, A. P. and Amini-Harandi, A. (2009) Generalized complementarity problems in Banach spaces. Albanian J. Math., 3 (1). pp. 35-42.

[img]
Preview
Text
061.pdf

Download (175kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/188

Actions (login required)

View Item View Item